My doctor had to lower my Gleevec from 400 mg to 200 mg because my platelets and white blood cell counts were very low. I have been having a lot of bruising, and broken blood vessels on my body over the last few weeks. anybody else have this happen?
Posted 06 May 2012 - 05:22 PM
Hi John: I do not know how long you have been on Gleevec, and you did not say how low your counts were. It does sound like dropping your dose to help you recover your counts could be a good thing.
I have been on Gleevec for over 11 years now, and I might have to have my dose lowered also because of my Platelets getting lower along with some other issues. Sometimes you have to lower your dose temporarily or take a Gleevec vacation as we call it. Just see how your numbers look on your next lab result. Sometimes these adjustments are necessary. Let me know how you do.
1 user(s) are reading this topic
0 members, 1 guests, 0 anonymous users